# SDR ASAA2014122610069

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,831 hours, 2,183 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, AMBER "ELEC" LIGHT ILLUMINATED ON MASTER RECALL.  ACFT GROUNDED.  AUX BATTERY CHARGER, INOPERATIVE MESSAGE, CLEARED FAULT AND TESTS NORMAL IAW FIM 24-31 TASK 825.   GROUND VERIFICATION SUCCESSFUL.
